# SDR FDEA201304100761

- Difficulty date: April 10, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 47,197 hours, 25,635 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cascade
- Part number: 2210778549
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE OUTBOARD THRUST REVERSER COWL CASCADE BROKEN & MISSING AT 1 O`CLOCK.  REPLACED COWL CASCADE PER AMM78-32-12-04.   PERFORMED AN OPS TEST OF RT THRUST REVERSER PER AMM78-32-11-05, TEST PASSED.
